# SDR FQAR20150825092

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: General aviation
- Aircraft: N425PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843474
- Aircraft time: 15,678 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455350
- Condition: Separated
- Part time: 1,295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE THROTTLE CABLE WAS FOUND PULLED APART. THE SEPARATION WAS AT THE SWAGE ON THE CARBURETOR END.  HAD THE DEFECT GONE UNCORRECTED, IT WOULD HAVE LED TO A LOSS OF THROTTLE CONTROL.  THIS CABLE HAD BEEN IN SERVICE 1 YEAR.  MAYBE THE CABLE IS NOT SWAGED/CRIMPED ENOUGH AT THE END.  IT HAS BEEN NOTED AT THIS REPAIR STATION THAT THIS FAILURE IS VERY COMMON.
